# SDR DALA13051963762

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN 1R DOOR CUT OUT LOWER SILL CREASE BEAM INBD CHORD OTBD CLIP IS CRACKED BS 296, STR 17R.  MX R & R CLIP FRAME AT CABIN 1R DOOR CUT OUT LOWER SILL CREASE BEAM INBD CHORD, OTBD CLIP AND FRAME AT BS 296 IAW SRM 51-40-02, FIG 8 & 51-40-05, PAR 4.
